Faserungen zu adjungierten Funktoren.

Herbert Fennel

Mathematische Zeitschrift (1973)

  • Volume: 133, page 243-248
  • ISSN: 0025-5874; 1432-1823

How to cite


Fennel, Herbert. "Faserungen zu adjungierten Funktoren.." Mathematische Zeitschrift 133 (1973): 243-248. <http://eudml.org/doc/171954>.

author = {Fennel, Herbert},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {243-248},
title = {Faserungen zu adjungierten Funktoren.},
url = {http://eudml.org/doc/171954},
volume = {133},
year = {1973},

AU - Fennel, Herbert
TI - Faserungen zu adjungierten Funktoren.
JO - Mathematische Zeitschrift
PY - 1973
VL - 133
SP - 243
EP - 248
LA - ger
UR - http://eudml.org/doc/171954
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.